# SDR 2009F00064

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N618AN
- Make and model: Stbros SD360200
- Aircraft serial: SH3691
- Aircraft time: 25,580 hours, 39,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Part time: 25,580 hours, 39,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN THE ACFT WAS ON GROUND AND PARKED, A FORKLIFT PUNCTURED THE ACFT SKIN BELOW THE MAIN CARGO DOOR DURING LOADING.  ACFT WAS MX FERRIED TO MAIN BASE FOR REPAIRS.
